# SDR SWIA971267

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Jammed
- Location: Auto Pilot
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS LOCKED DURING APPROACH AND LANDING.  WAS ABLE TO REGAIN CONTROL WITH TILLER ON THE RUN WAY.  FOUND RUDDER SERVO JAMMED.  REPLACED RUDDER SERVO.  OPS CHECKS GOOD.
